Vegf Blood Creatinine Increased Side Effect Reports
The following Vegf Blood Creatinine Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Blood Creatinine Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Vegf or it might take time to develop.
|Pilonidal Cyst, Hypotension, Metabolic Acidosis, Diabetic Ketoacidosis, Diabetic Hyperosmolar Coma, Blood Creatinine Increased, Dehydration, Escherichia Test Positive, Pneumonia Aspiration|
This Blood Creatinine Increased side effect was reported by a health professional from DE. A 49-year-old patient (weight:NA) experienced the following symptoms/conditions: diabetic retinal oedema. The patient was prescribed Vegf Trap-eye (dosage: NA), which was started on Nov 15, 2011. Concurrently used drugs:
|Muscular Weakness, Cholelithiasis, Facial Paresis, Blood Creatinine Increased, Blood Urea Increased, Blood Glucose Increased, Red Blood Cell Sedimentation Rate Increased, Transferrin Saturation Decreased, Brain Stem Infarction|
This Blood Creatinine Increased Vegf Trap-eye side effect was reported by a physician from US on Mar 18, 2013. A Female , 73 years of age, weighting 146.0 lb, was treated with Vegf Trap-eye. The patient presented the following health conditions:
Vegf Blood Creatinine Increased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Vegf Blood Creatinine Increased Reviews
|Mon, 02 Jul 2012|
|Hello, I was given Azastin or Avastin for macular edema. I also have retinopathy from diabetes. I was given this shot in my eye in April of this yr. Within 2 days, I had cellulitis in both legs. Horrible pain. Dark red all over from my knees to my toes. I am 61. I also got DVT in my right leg. I was hospitalized for over a week, and I still am being treated for vascular problems in my legs. I think the redness will scar, looks bad, but better since April. Now it itches bad, left leg. Pretty much gone on right leg.. I now have several little blood blisters on the backs of my legs, which I will show my dr. next wk. Both legs are sweollen with edema. I am on Lasix to slow down water retention. Norco for pain.. Is this a typical VEGF side effect. Do you have any suggestions ? Thanks for a reply. Sherry|